EconPapers    
Economics at your fingertips  
 

The Related Extension and Application of the Ši′lnikov Theorem

Baoying Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The traditional Ši′lnikov theorems provide analytic criteria for proving the existence of chaos in high‐dimensional autonomous systems. We have established one extended version of the Ši′lnikov homoclinic theorem and have given a set of sufficient conditions under which the system generates chaos in the sense of Smale horseshoes. In this paper, the extension questions of the Ši′lnikov homoclinic theorem and its applications are still discussed. We establish another extended version of the Ši′lnikov homoclinic theorem. In addition, we construct a new three‐dimensional chaotic system which meets all the conditions in this extended Ši′lnikov homoclinic theorem. Finally, we list all well‐known three‐dimensional autonomous quadratic chaotic systems and classify them in the light of the Ši′lnikov theorems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/287123

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:287123

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:287123